# SDR TWRA9646

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 086861
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK, GALLEY FLOOR, EVAC LIGHTS INOPERATIVE.  REPLACED LIGHT ASSEMBLY.  OPS CHECK OK MM 33-51-00.  (M)
